1
TITLE: Approximations for the Likelihood Ratio Statistic for Hypothesis Testing Between Two Beta Distributions
AUTHORS: Filipe Marques ; Frank Coolen; Tahani Coolen Maturi;
SOURCE: JOURNAL OF STATISTICAL THEORY AND PRACTICE, VOLUME: 13, ISSUE: 1, PUBLISHED: 2019
INDEXED IN: WOS
2
TITLE: Introducing Nonparametric Predictive Inference Methods for Reproducibility of Likelihood Ratio Tests
AUTHORS: Filipe J Marques ; Frank P A Coolen; Tahani Coolen Maturi;
SOURCE: JOURNAL OF STATISTICAL THEORY AND PRACTICE, VOLUME: 13, ISSUE: 1, PUBLISHED: 2019
INDEXED IN: WOS
3
TITLE: Products of ratios of gamma functions - An application to the distribution of the test statistic for testing the equality of covariance matrices
AUTHORS: Filipe J Marques ;
SOURCE: 17th International Conference on Computational and Mathematical Methods in Science and Engineering (CMMSE) in JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, VOLUME: 354, PUBLISHED: 2019
INDEXED IN: WOS CrossRef
5
TITLE: On the linear combination of independent logistic random variables
AUTHORS: Marques, FJ ;
SOURCE: Statistics, Optimization and Information Computing, VOLUME: 6, ISSUE: 3, PUBLISHED: 2018
INDEXED IN: Scopus
6
TITLE: Preface for the special issue on computational techniques in theoretical and applied statistics
AUTHORS: Marques, FJ ; Bekker, A; Arashi, M;
SOURCE: Statistics, Optimization and Information Computing, VOLUME: 6, ISSUE: 3, PUBLISHED: 2018
INDEXED IN: Scopus
7
TITLE: The simultaneous test of equality and circularity of several covariance matrices
AUTHORS: Filipe J Marques ; Carlos A Coelho ;
SOURCE: JOURNAL OF STATISTICAL THEORY AND PRACTICE, VOLUME: 12, ISSUE: 4, PUBLISHED: 2018
INDEXED IN: WOS
8
TITLE: Testing the equality of several linear regression models  Full Text
AUTHORS: Filipe J Marques ; Carlos A Coelho ; Paulo C Rodrigues;
SOURCE: COMPUTATIONAL STATISTICS, VOLUME: 32, ISSUE: 4, PUBLISHED: 2017
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
9
TITLE: A note on the Jackson Exponentiality Test  Full Text
AUTHORS: Frederico Caeiro ; Filipe J Marques ; Ayana Mateus ; Serra Atal;
SOURCE: International Conference of Computational Methods in Sciences and Engineering (ICCMSE) in Proceedings of the International Conference of Computational Methods in Sciences and Engineering 2016 (ICCMSE-2016), VOLUME: 1790, PUBLISHED: 2016
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
10
TITLE: Improved near-exact distributions for the product of independent Generalized Gamma random variables  Full Text
AUTHORS: Filipe J Marques ; Florence Loingeville;
SOURCE: COMPUTATIONAL STATISTICS & DATA ANALYSIS, VOLUME: 102, PUBLISHED: 2016
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
Page 1 of 5. Total results: 41.